# SDR CALA0100052

- Difficulty date: January 21, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED AT FS 230 BETWEEN LONGERON 19L AND 20L.  THE DENTED AREA WAS CUT OUT IAW SRM 53-04, FIGURE 25.  A DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 25, 51-30-2, 51-30-4, AND 51-30-5.
